# SDR CALA2019032900485

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 67,225 hours, 23,755 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Waste Disposal
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL 3 TOILETS ARE NOT FLUSHING. FOUND VACUUM WASTE CB POPPED ON P18-3 PANEL. PER FIM 38-30-00-810-811 CB 1423 WAS NOT CLOSED ON ARRIVAL. VERIFIED M1188 MODULE AT AFT GALLEY SECURE, LCM IN AFT PIT SECURE AND HARNESS, ALL LAV HARNESS SECURE UNDER SINKS. SYSTEM OPS CHKD BY ALMOST ENTIRE PAX LOAD AND NO FAULTS. LCM BITE OK. WATER PX NOMINAL. OK FOR SVC PER VERIFICATION IN FIM TASK.
